# SDR SWAA2025012789563

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 61,076 hours, 33,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RAFT FELL OUT OF DOOR (ESCAPE SLIDE)<[01] SECURED L1 DOOR SLIDE IN CONTAINER PER M/M 25-66-01 AND MT #725-SWA-105. SLIDE SECURED / INSTALLED BY EMP #141028.
